Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    NashvilleAngel is offline New Member
    Join Date
    Jul 2004
    Posts
    2

    Red face I need some help...

    If any of you knowledgeable ladies or gentlemen have any answers to my questions, they would be greatly apprectiated.
    I have been on cycle for about a week now. Im currently on 10mg of anavar , 75mcg of T3. The last couple of days have been rough as expected, but this morning i had severe lower abdominal cramping. I am currently studying Sonography, and during my class this morning, i let the students and the instructor do the ultrasound on me to see why i was in pain. The instructor found a small amount of fluid behind one of my ovaries. Could this be a result of anything that i am taking? Should I visit the doctor for further diagnosis? If anyone has any clue as to what i should do, please help.
    thank you

  2. #2
    Tank010101's Avatar
    Tank010101 is offline New Member
    Join Date
    Jun 2004
    Posts
    35
    Bumping for my friend :-)

  3. #3
    Join Date
    Dec 2003
    Posts
    3,145
    It's really too vague to make any assumptions.....I'd say get it checked out in more depth.

  4. #4
    HeartDocMD's Avatar
    HeartDocMD is offline AR Medical Advisor
    Join Date
    Jan 2003
    Location
    New York
    Posts
    329
    My feeling with this, is that it is probably no problem. There are a few other possibilities including infection or even rupture of a cycst. However, in both cases pain is almost always included in the diagnosis, and apparently you don't have this major symptom. So, your wondering what it might be then. I have two guesses...first being that the pelvis has a certain amount of fluid in it freely to begin with, so it could merely be a slight collection of this perfectly normal fluid in that area. Secondly, when you ovulate, fluid is released, which can build up if not absorbed...and this is also perfectly normal.

    You might want to do a follow up ultrasound in a week or so, just to see if it has gone away. If not, you might want to go to an ob/gyn with your questions. Again, I say this because you have no significant pain, which would be almost unbearable if you did in fact have an infection or a ruptured cyst.

  5. #5
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    I say get it checked out, it could be anything. I doubt it would be from what you're taking though.

  6. #6
    hockeybabe2's Avatar
    hockeybabe2 is offline Female Member
    Join Date
    Jul 2004
    Posts
    119
    Hello there New Cyclist!
    I also cycle. I am getting ready for my triathlon that is next week. It sounds to me that you need more potassium. When you get stomach and leg cramps that is not enough potassium. Also when you are cycling you should drink more then water. I found this out the hard way. On my tour of Whidbey bike race. So I started to drink Cytomax and it helps also. I hope this help. THen also keep an eye on the other problem. Keep smiling and keep cycling. HB2

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •